# SDR H5GR2016060300273

- Difficulty date: May 13, 2016
- Submitted: June 3, 2016
- Operation: General aviation
- Aircraft: N4513T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235073
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 78475005
- Condition: Cracked
- Location: Wing
- Part time: 3,379 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDE LOAD STRESSES ON MLG ASSEMBLIES THAT ARE TRANSMITTED THROUGH THEIR RETRACT LINK ATTACH FORGING TO THE WIN SPAR AREA ARE CAUSING FATIGUE CRACKS TO FORM IN VERTICAL FLANGES OF WS 49.25 LT AND RT AFT RIBS,  AND FORWARD RIBS.
